Thyroid Disorders Community
synthroid & grogginess
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

synthroid & grogginess

I have been on synthroid for about 2 months- in the past week I have experienced excessive grogginess- feeling like i am in stupor. Before this I just had the forgetful, concnetration problems.
My physican switched me from the generic levo to synthroid today but there is no change..i take my med .5 mcg at 0630 by 0800 i am groggy and it lasts til 4 in the afternnon when it lifts about 60% but never completely.. what is the next step for me- i can't work like this.
Related Discussions
4 Comments Post a Comment
Blank
213044_tn?1236531060
The switch to Synthroid was a good start. It may take a week or two before you feel any difference.

Are you getting GOOD restful sleep at night?

You need to have bloodwork done again in six weeks to see what your TSH is. Write the number down, or ask for a copy of the lab work. A TSH that looks "good" on the test may be too high and indicate a need for a dosage adjustment.
Blank
Avatar_f_tn
I started Syntroid just a week ago and feel lousy like I am in a cloud.   My legs are swelling, I feel nervous and I am on 50 mg so I have to go to the doctor today to get my blood checked.
Blank
Avatar_m_tn
I started levoxyl 4 days ago and am extremely "cloudy" all the time now.  I was before too... but I think it's gotten worse.  The horrible thing is that I can't drag myself out of bed in the morning - I think I could sleep all day if I could.  Sorry.. I'm of no help, but I sympathize.  
Blank
314892_tn?1264627503
I feel the same way and I have been on Synthroid for 5 months. My fatigue lasts until about 4 or 5 pm and I have more energy in the evening than in the morning.

My new endo believes I may have adrenal dysfunction and I am to schedule an ACTH Stimulation test in his office.

It may not be related to the medications and could also be due to your TSH not being at a good level for you.

Also as AR said, it will take time after switching brands/doses to feel the difference.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_m_tn
Blank
gimel
MI
649848_tn?1357751184
Blank
Barb135
FL
Avatar_f_tn
Blank
goolarra
Sisters, OR
657231_tn?1390151580
Blank
rumpled
Northern, NJ
1204245_tn?1356904325
Blank
898_1
Long Beach